# SDR CALA2024011900139

- Difficulty date: January 14, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 76,502 hours, 33,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DOUBLE JOGGLE HOLES #6 AND "C" HAVE CRACK INDICATIONS IN THE HOLE #6 INDICATION AT 3:OCLOCK. HOLE "C" AT 9:OCLOCK PER HAECO L CQ NON ROUTINE 9292380/28380  REQUIRES DIP TO ACCOMPLISH INITIAL INSP OF THE RH FR16 UPPER DB CRA 5311-03141 ON OR BEFORE THE ACFT REACHES 39,118 TOTAL ACFT F AFTER.IAW ECRA 5311-03141 PART1.2. WRK ACMP ON HAECO NR9292380 L JOGGLE HOLES #5,#6,#C,AND #D PER PART 2 OF THE LATEST REV OF E C. PERFORM REPEAT INSP AT INTERVALS NOT TO EXCEED 5,900 FC THERE ACOMPLISHED INTERIM RPR FOR CRACKS IN THE FR LAYER ONLY AT RH FR 16 DBL JOGGLE AREA HOLES #6, AND #C PER ECRA 5311-03141 PART1.1. DIP 53-DIP CLOSE THIS LOG PAGE AND CREATE A NEW LOG PAGE WITH THE PROPER FRAME LOCATION INCLUDED. REF LOG PAGE 6815669 FOR INTERIM RPR AND DIP INFO. THIS LOG PAGE CLOSED DUE TO THE DISCRIPTION NOT HAVING THE FR16 LISTED.
